# SDR SWIA201642056

- Difficulty date: March 26, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 39,504 hours, 26,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR LOWER SILL ANGLE HAS CORROSION.  NEW LOWER SILL ANGLE FOR THE SERVICE DOOR INSTALLED IAW SRM.
